# SDR DALA2016030901775

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSNEGER COMPARTMENT BETWEEN BS 794 AMD BS 813 FWD BOTTOM WINDOW PAN AFT OF BS 794 IS CRACKED AS MARKED IN CORNER LT SIDE.  REPLACED PASSENGER COMPARTMENT WINDOW PAN LT BS 794 AND BS 813 IAW SRM 51-41-02 AND DWG 5936019, SHEET 1.
